Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

Why Am I Getting This?

ok I diidnt get this pre or even during tane.....its soemthign new

I'm a guy so I have facial hair....well now th hiar that grows at the end of my face well I'm getting red spots sometimes little pimples, even my neck where there are hair....

what shoudl I do to reduce this, I notice when I take a while to shave it will be worse....

Share this post


Link to post
Share on other sites

Shave daily and get a short-styled haircut.

Then again, according to your sig you've been off Accutane since September. There's a chance you'll need a second course. I'd see dermatologist to be safe.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×